# SDR SWAA2014061629071

- Difficulty date: June 5, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311A1100
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON FWD UPPER STRUT STRUCTURE SUPPORT OF ACCESS PANEL 5847R CLIP CRACKED.  R & R CLIP IAW SRM & DWG.
